BibTeX record journals/ejc/LiS96

download as .bib file

@article{DBLP:journals/ejc/LiS96,
  author    = {Wen{-}Ching Winnie Li and
               Patrick Sol{\'{e}}},
  title     = {Spectra of Regular Graphs and Hypergraphs and Orthogonal Polynomials},
  journal   = {Eur. J. Comb.},
  volume    = {17},
  number    = {5},
  pages     = {461--477},
  year      = {1996},
  url       = {https://doi.org/10.1006/eujc.1996.0040},
  doi       = {10.1006/eujc.1996.0040},
  timestamp = {Fri, 26 May 2017 22:51:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/LiS96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics